Show simple item record

dc.contributor.authorDeLaubenfels, R. ( )
dc.contributor.authorLatushkin, Y. ( )
dc.date.accessioned2018-08-22T15:00:26Z
dc.date.available2018-08-22T15:00:26Z
dc.date.issued1995-09-21
dc.identifier.citationDeLaubenfels, R. & Latushkin, Y. (1995). Dichotomy and H∞ Functional Calculi. Electronic Journal of Differential Equations, 1995(13), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7575
dc.description.abstractDichotomy for the abstract Cauchy problem with any densely defined closed operator on a Banach space is studied. We give conditions under which an operator with an H∞ functional calculus has dichotomy. For the operators with imaginary axis contained in the resolvent set and with polynomial growth of the resolvent along the axis we prove the existence of dichotomy on subspaces and superspaces. Applications to the dichotomy of operators on Lp- spaces are given. The principle of linearized instability for nonlinear equations is proved.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1995, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAbstract Cauchy problemen_US
dc.subjectOperator semigroupsen_US
dc.subjectExponential dichotomyen_US
dc.subjectFunctional calculien_US
dc.titleDichotomy and H∞ Functional Calculien_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record